MAUDE Adverse Event Report: INVIVO CORPORATION INVIVO; URONAV

INVIVO CORPORATION INVIVO; URONAV
Model Number URONAV
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Site would like the uronav to have wi-fi connectivity.
 
Additional Manufacturer Narrative
During post market activities, the dms complaint handling unit become aware of the following event that was reported per maude: maude report number 12951487 report date: 12/01/2021 event description case canceled in or (operating room), after administration of anesthesia due to uronav equipment failure.Uronav equipment had a hardware repair/replacement service last week, the system was tested by uronav service tech and said to be working fine.Patient brought to operating room, uronav system unable to connect to dynacad system to pull patient's mri for case.Ultrasound tech working with uronav tech support.Uronav tech support figured out a work around to connect to dynacad.Patient sedated with anesthesia for procedure and uronav system unable to connect.Manufacturer response for uronav, invivo (per site reporter).They have determined that the dvi port is corrupted, and they are going to fix it.Further review found this correlates to the email that was received in december of 2021 from duke cancer institute.The complaint record was documented as a request for enhancement since the site was asking if a static ip address to the wifi dongle could be based on a wifi mac address and register this to the dynacad server.Sr.Manager development engineering dms provided the following analysis: use of a standard usb-dongle 802.11 wi-fi network adaptor with uronav presents no foreseeable negative effect on safety or efficacy.However, it is not a supported configuration of the product.Uronav does not require network connectivity to import/perform a case.This misuse falls under device adulteration because safety/emc/emi testing of uronav in that configuration has not been completed.Philips forbid the user from modifying the equipment, and we also warn against making changes to the network.Furthermore, administering anesthesia or sedating a patient prior to putting the case on the uronav point of care device is not a misuse of the uronav product.In terms of preparing the device for use, the uronav ifu provides two alternative means for loading a case which do not require network connectivity.

Brand Name
INVIVO
Common Device Name
URONAV
Manufacturer (Section D)
INVIVO CORPORATION
3545 sw 47th ave
gainesville FL 32608
Manufacturer (Section G)
INVIVO CORPORATION
3545 sw 47th ave
gainesville FL 32608
Manufacturer Contact
kenneth revennaugh
3545 sw 47th ave
gainesville, FL 32608
MDR Report Key15956415
Report Number1056069-2022-00003
Device Sequence Number5526249
Product Code LLZ
UDI-Device Identifier00884838091818
UDI-Public00884838091818
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURONAV
Device Catalogue Number784026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2021
Initial Report FDA Received Date12/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown